MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,22GX1

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,22GX1
Catalog Number SSN100225Z
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they are not creating a good seal between the needle and syringe, and they are leaking all over therefore the full dose is not being injected.".
 
Additional Manufacturer Narrative
The customer reported several complaints about the needles: they are not creating a good seal between the needle and syringe, and they are leaking all over therefore the full dose is not being injected.Medline received 3 boxes of hypodermic safety needles; 24 each were randomly selected for testing, and upon attaching devices to a medline syringe, water was then administered through the syringe and needle.No leaking occured in any of the test cases, and the complaint was not confirmed.The cause was not confirmed with received sample / unconfirmed defect; no further action was taken because objectionable trends were not seen, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,22GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50789469
Report Number1417592-2026-42228
Device Sequence Number13154160
Product Code FMF
UDI-Device Identifier20193489031932
UDI-Public20193489031932
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100225Z
Device Lot Number89722120001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/16/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown